A 53-year-old female asked:
Disclaimer

clicking in shoulder joint, can the drug rosuvastatin be a cause? been on this new drug for 3 months

1 doctor answer
Dr. Saptarshi Bandyopadhyay
21 years experience Hospital-based practice
Not likely. TTYD.: Clicking in the shoulder points to a rotator cuff (labrum) tear or arthritis, neither of which is common side effect of rosuvastatin or cholesterol-lowering drugs. However, talk to the prescribing doctor or use HealthTap Prime to discuss. If you have arthritis, it's important to get proper diagnosis & treatment or condition can worsen. Avoid overusing shoulder until evaluated. Good luck & thanks.
Answered on Feb 9, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 30-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Have it evaluated: Have the shoulder evaluated and determine the cause of the problem. That will then determine the best solution.
1
1 thank
A 23-year-old member asked:
Dr. Raphael Peralta
Specializes in Family Medicine
Do some weights: Do some bench press, lat pulldowns and back extension exercises.
1
1 thank
A 22-year-old male asked:
Dr. Troy Ross
Dr. Troy Ross answered
24 years experience Occupational Medicine
Impingement: Clicking joints is likely tendons getting caught on bony prominences. It could be from poor lifting technique or joint instability. You should start b ... Read More
A 65-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: It is likely a shoulder issue. See a doctor and have the problem evaluated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month